# SDR USAAD99178

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48146
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Birdstrike
- Location: Right
- Stage of operation: CL
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

IND-DCA - FLT 769 - AFTER TAKEOFF THE RIGHT ENGINE HAD A COMPRESSOR STALL THAT LASTED FOR ABOUT 3 SECONDS..  THIS WAS ACCOMPLISHED BY AN UNUSUAL ODOR IN THE CABIN.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND EVIDENCE OF A BIRD STRIKE.  THE ENGINE WAS INSPECTED AND NO DAMAGE WAS FOUND.  (M)
